advertisement
Question
Posted by: Angel Eyes | 2010/09/14

No Period

Hi There,
I stopped the pill in Nov last year and we have been TTC since March, my periods have always been irregular, about 40 day cycle, in May My Period " Dissappeared"  gynae put me on Duphaston to bring it on and I also started Fertomid, because I do not Ovulate. It has been 56 days since my last period, so gynae put me on a another course of Duphaston, 11 days since I started it and my period is very light- I don''t even need a tampon! I don''t know what is happening with My Body!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

These are all features of the fact that you are not ovulating. It seems that the Fertomid has not got you to ovulate either. The options then would be to increae the dose or try injections to stimulate ovulation. I would suggest that you see a fertility expert about this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/09/17

These are all features of the fact that you are not ovulating. It seems that the Fertomid has not got you to ovulate either. The options then would be to increae the dose or try injections to stimulate ovulation. I would suggest that you see a fertility expert about this.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement